MathSciNet Relay Station
MathSciNet bibliographic data
MR2322025 37L30 (34G20 35B41 37L45)
Carvalho, Alexandre N.; Langa, José A.; Robinson, James C.; Suárez, Antonio Characterization of non-autonomous attractors of a perturbed infinite-dimensional gradient system. J. Differential Equations 236 (2007), no. 2, 570–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement